MAUDE Adverse Event Report: KARL STORZ SE & Co. KG RHINOFORCE II Nasal Cut. Forceps, size 1

KARL STORZ SE & Co. KG RHINOFORCE II Nasal Cut. Forceps, size 1
Model Number 452501B
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
RHINOFORCE II Nasal Cut. Forceps, size 1
Common Device Name
RHINOFORCE II Nasal Cut. Forceps, size 1
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
+1(424)218-8247
MDR Report Key50177963
Report Number9610617-2026-01890
Device Sequence Number8271041
Product Code LRC
UDI-Device Identifier04048551163467
UDI-Public04048551163467
Combination Product (Y/N)N
Initial Reporter CountryRW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number452501B
Device Catalogue Number452501B
Device Lot NumberTL01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown